# SDR C2XA08CL065

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 21,866 hours, 16,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

YQB FLIGHT 2128 - THE CREW REPORTED PACK 2 PRODUCES SMOKE IN CABIN WHEN TURNED ON.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE PACK SYSTEM IN BOTH MANUAL AND AUTO USING THE APU AND ENGINE BLEED.  NO SMOKE WAS DETECTED AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
